# SDR SWAA2025061681339

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 21,891 hours, 11,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #3 FLAP FAIRING OUTBOARD SIDE HAS FOUR FASTENERS PULLED THROUGH FOR SEAL ATTACHMENT. THE LARGEST HOLE DIMENSION IS .25 IN.  REPLACED SEAL 10-60754-20 & PERFORMED INTERIM REPAIR FOR ALTERNATIVE #1 OF THE #3 FLAP TRACK CANOE FAIRING ON THE OUTBOARD TRAILING EDGE PER SRM 57-53-70-02R-2. A DETAILED VISUAL INSPECTION IS DUE IN 500 FC OR MORE FREQUENTLY. TSR# 2025005839.   AFTER REVIEW ENGINEERING CONCURS WITH THE SRM DEFERRAL FOR FAULT TTG8Q01353YL. REFERENCE TSR 2025005839.   REPLACED SEAL 10-60754-20 & PERFORMED INTERIM REPAIR FOR ALTERNATIVE #1 OF THE #3 FLAP TRACK CANOE FAIRING ON THE OUTBOARD TRAILING EDGE PER SRM 57-53-70-02R-2.
